# SDR GTIA2016040301500

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 36,711 hours, 17,202 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 22C15L150460100
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT F/A PSU O2  MASK FELL OFF REPACKING PENDING DROP TEST, F/A SEAT ASSY, SINGLE OR DUAL POSITION,  REQUIRED F/A SEATS.  ACCOMPLISHED MASK DROP CHECK IAW AMM 35-23-00-710-001-A.  CHECKED GOOD.
